On entire solutions of nonlinear difference-differential equations
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1471-1479
https://doi.org/10.4134/BKMS.2013.50.5.1471
Published online September 1, 2013
Songmin Wang and Sheng Li
The Chinese People's Armed Police Forces Academy, Guangdong Ocean University
Abstract : In this paper, we study the non-existence of finite order entire solutions of nonlinear differential-difference of the form $$f^n+Q(z,f)=h,$$ where $n\ge 2$ is an integer, $Q(z,f)$ is a differential-difference polynomial in $f$ with polynomial coefficients, and $h$ is a meromorphic function of order $\le1$.
Keywords : difference-differential polynomial, differential polynomial, differ\-ence-differential equation, Nevanlinna theory
MSC numbers : 39B32, 34M05, 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd